Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 37, NWS North Platte, NE

September 11, 2019Brown County, Rock County, Nebraska

NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 9:12 PM CDT for Brown County, Rock County, Nebraska. It was in force for 15 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 9:12 PM CDT (02:12 UTC)
Expired
Sep 12, 2019, 12:37 PM CDT
In force
15 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 12:40 AM CDTFLASH FLOOD3 W Ainsworth, NENDOT REPORTS WATER OVER HIGHWAY 20 AT MM239
Sep 12, 1:00 AM CDTHEAVY RAIN 2.45 W Ainsworth, NE6 HOUR TOTAL. TWO NIGHT RUNNING STORM TOTAL UP TO 7.24 INCHES
Sep 12, 6:50 AM CDTFLASH FLOOD11 S Ainsworth, NENDOT REPORTS WATER OVER HWY 7 AT MM31
Sep 12, 7:00 AM CDTFLASH FLOODAinsworth, NEREPORTED MOST COUNTY ROADS AND HIGHWAYS HAVE FLOWING WATER OVER THE ROADWAY.
Sep 12, 7:48 AM CDTFLASH FLOODAinsworth, NEMEADVILLE AVENUE IN AINSWORTH HAS SEVERAL AREAS WASHED OUT OR DAMAGED. A MOTORIST HAD TO BE RESCUED EARLY THURSDAY MORNING FROM THE WASHED OUT AREA OF THE ROAD. REPORTS OF THE APPROACH TO THE BRIDGE OVER SAND DRAW CREEK HAS BEEN WASHED OUT AND BOTH APPROACHES
Sep 12, 8:47 AM CDTHEAVY RAIN 35 Ssw Bobcat State Wild, NE24 HOUR STORM TOTAL, REPORT VIA FACEBOOK.
Sep 12, 8:52 AM CDTHEAVY RAIN 4.23 S Ainsworth, NE24 HOUR STORM REPORT VIA SOCIAL MEDIA.
Sep 12, 10:20 AM CDTHEAVY RAIN 42 S Ainsworth, NE24 HOUR STORM TOTAL, REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 208 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1882 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

137 
WGUS53 KLBF 120212
FFWLBF
NEC017-149-120715-
/O.NEW.KLBF.FF.W.0037.190912T0212Z-190912T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
912 PM CDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  West central Rock County in north central Nebraska...
  Eastern Brown County in north central Nebraska...

* Until 215 AM CDT.

* At 912 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to one and a half inches of 
  rain have fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Ainsworth, Long Pine, Hofeld Lake, Keller Park State Recreation
  Area, Raven, Pine Glen State Wildlife Refuge, Antelope Peak, Jones
  Lake and Johnsons Corner.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

This includes the following highways...
 Highway 183 between mile markers 194 and 202.
 Highway 20 between mile markers 234 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4267 9966 4215 9966 4222 10005 4268 10003

$$

ET
3 follow-up statements
816 
WGUS53 KLBF 120555
FFWLBF
NEC017-149-121315-
/O.EXT.KLBF.FF.W.0037.000000T0000Z-190912T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1255 AM CDT Thu Sep 12 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  West central Rock County in north central Nebraska...
  Eastern Brown County in north central Nebraska...

* Until 815 AM CDT Thursday.

* At 1253 AM CDT, state officials reported water over Highway 20 
  around Ainsworth. Over two inches of rain have fallen in areas 
  from tonight alone. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Ainsworth, Long Pine, Hofeld Lake, Keller Park State Recreation
  Area, Raven, Pine Glen State Wildlife Refuge, Antelope Peak, Jones
  Lake and Johnsons Corner.

Additional rainfall amounts of up to one-half inch are possible in 
the warned area overnight.

This includes the following highways...
 Highway 183 between mile markers 194 and 202.
 Highway 20 between mile markers 234 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4267 9966 4215 9966 4222 10005 4268 10003

$$

Snively
398 
WGUS53 KLBF 121255
FFWLBF
NEC017-149-122115-
/O.EXT.KLBF.FF.W.0037.000000T0000Z-190912T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
755 AM CDT Thu Sep 12 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  West central Rock County in north central Nebraska...
  Eastern Brown County in north central Nebraska...

* Until 415 PM CDT Thursday.

* At 750 AM CDT, local law enforcement reported that flash flooding 
  continued across portions of the warned area. Many county roads are 
  washed out with water over the roads. Water was also reported 
  over Highway 20 in three locations across Brown county. 
  
  This is all a result of 3 to 7 inches of rainfall which has fallen 
  over the area the past two days. 

* Some locations that will experience flooding include...
  Ainsworth, Long Pine, Hofeld Lake, Keller Park State Recreation
  Area, Raven, Pine Glen State Wildlife Refuge, Antelope Peak, Jones
  Lake and Johnsons Corner.

This includes the following highways...
 Highway 183 between mile markers 194 and 202.
 Highway 20 between mile markers 234 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4267 9966 4215 9966 4222 10005 4268 10003

$$

Roberg
735 
WGUS73 KLBF 121737
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1237 PM CDT Thu Sep 12 2019

NEC017-149-121745-
/O.CAN.KLBF.FF.W.0037.000000T0000Z-190912T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock NE-Brown NE-
1237 PM CDT Thu Sep 12 2019

...THE FLASH FLOOD WARNING FOR WEST CENTRAL ROCK AND EASTERN BROWN
COUNTIES IS CANCELLED...

The Flash Flood Warning for west central Rock and eastern Brown 
Counties has been replaced with a Flood Warning for the entire area. 
This Flood Warning is now in effect until Sunday afternoon. Repeat, 
a Flood Warning for all of West Central Rock and Eastern Brown 
Counties is now in effect until Sunday afternoon.

LAT...LON 4267 9966 4215 9966 4222 10005 4268 10003

$$

Jacobs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:25 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 11, 6:25 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday night)
Issued at 337 PM CDT Wed Sep 11 2019

Another round of severe thunderstorms is expected again
this afternoon, which is the main concern in the short term forecast
period. Two main concerns with these thunderstorms will be the
severe thunderstorm threat and excessive rainfall threat.
Convection is expected to develop in two portions. Southwest
Nebraska back into northeastern Colorado look to be the focus for
initial storm development this afternoon around 3 to 4 pm CDT.
Thunderstorms will then increase in coverage heading into late
afternoon and evening.

Current thinking is the thunderstorms that develop across
southwest Nebraska should be mainly supercell thunderstorms with
the main hazards being hail, damaging winds, heavy rain and even
an isolated tornado could be possible. Supercells are expected to
track northeastward becoming more scattered to widespread, then a
second line of thunderstorms will develop along the cold front in
more of a linear setup of thunderstorms and move across the
Sandhills and north central Nebraska, however confidence is low in
thunderstorms developing across southwest Nebraska with the
second area of convection.

The second focus is on the heavy rain potential. As we saw with
storms last night, these storms produced rainfall rates around 1
inch per hour or greater in some locations. Forecaster confidence
is moderate that we will see a similar situation again with
thunderstorms that develop this afternoon and evening. PWAT values
greater than 1 inch with the 12z LBF sounding recording a PWAT of
1.31 inches. There is also the potential for some training of
thunderstorms across the area, mainly across portions of north
central Nebraska as we head into the evening hours. The second
area of convection is also expected to be a heavy rain producer,
which is why a flood watch has been issued for portions of north
central Nebraska. This area received several inches of rainfall
with last nights storms, with the saturated ground from recent
rainfalls, a decision was made to expand the Flood Watch issued
last night farther south.

.LONG TERM...(Friday through Wednesday)
Issued at 337 PM CDT Wed Sep 11 2019

Cooler temperatures on Friday with highs in the upper 60s and
70s. Temperatures will warm this weekend with highs in the 80s.
This is around 5 to 10 degrees above normal. Temperatures will
remain warm through early next week. Next chance of thunderstorms
will come next Wed. along with cooler temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 624 PM CDT Wed Sep 11 2019

For the KLBF terminal: Expect thunderstorms in the vicinity of the
terminal through 06z this evening. The greatest threat is from 00z
to 04z. Visibilities down to 2 miles are possible with the
strongest storms along with wind gusts to 45 KTS and large hail.
Overnight, skies will gradually clear with VFR conds expected
after 08z tonight. For the KVTN terminal: Thunderstorms will
impact the terminal after 01z with visbys down to 3sm and small
hail. The threat for thunderstorms will end after 06z with
overcast skies expected overnight. Ceilings overnight will range
from 3000 to 5000 FT agl before clearing after 15z Thursday
morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for NEZ005>010-
025>027-038-094.

&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Buttler
Hazardous weather outlook, Sep 11, 3:49 PM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
349 PM CDT Wed Sep 11 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-122100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A strong cold front will serve as a focus for strong and severe
thunderstorm development this evening and tonight across western
and north central Nebraska. Storms are expected to first develop
across southwest Nebraska and the panhandle, possibly as early as
3 pm MDT. These discrete storms will pose a risk of large hail,
damaging wind and possibly a tornado or two. By mid evening,
storm coverage is expected to increase, especially across the
panhandle with strong winds and large hail being the primary
threats.  The storms will congeal into a convective system that
will push east across the entire outlook area. Strong wind, hail
and flooding rainfall will be primary threats late this evening
and overnight.

Flooding concerns will increase late this evening and overnight,
especially across north central Nebraska where heavy rainfall was
observed yesterday. A flash flood watch is in effect for portions
of north central Nebraska through Thursday morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across southwest
Nebraska and portions of the Panhandle after 2 pm MDT today.
Spotter activation may be needed elsewhere across western and
north central Nebraska after 4 pm CDT. All spotters are encouraged
to report tornadoes, funnel clouds, hail, strong winds, flooding
rainfall and any damage to the National Weather Service in North
Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Sep 11, 8:16 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
716 PM MDT Wed Sep 11 2019

NEZ035-057-120200-
Arthur NE-Keith NE-
716 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR AND NORTHWESTERN
KEITH COUNTIES UNTIL 800 PM MDT...

At 715 PM MDT, Doppler radar was tracking a strong thunderstorm over
Lemoyne, or 12 miles northwest of Ogallala, moving northeast at 35
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lemoyne, Eagle Gulch Campground, Haythorn Lake, Belmar, McKeag, Otter
Creek Campground and Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 99 and 121.
 Highway 92 between mile markers 124 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake McConaughy, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern and west central Nebraska.

LAT...LON 4116 10178 4125 10199 4157 10183 4146 10143
TIME...MOT...LOC 0115Z 220DEG 30KT 4128 10184

JWS
Local storm report, Sep 11, 8:32 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             5 S WALLACE             40.76N 101.16W
09/11/2019  E1.00 INCH       LINCOLN            NE   PUBLIC

            ESTIMATED NICKEL TO QUARTER

&&

THORNE
Special weather statement, Sep 11, 8:34 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service North Platte NE
734 PM MDT Wed Sep 11 2019

NEZ004-022-023-094-120215-
Sheridan NE-Grant NE-Western Cherry NE-Garden NE-
734 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
NORTHWESTERN GRANT...NORTHEASTERN GARDEN AND SOUTHEASTERN SHERIDAN
COUNTIES UNTIL 815 PM MDT...

At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Ashby, or 39 miles northwest of Arthur, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ashby, Finnegan Lake, Dominick Lake, Bingham, Dipping Vat Meadow and
Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 124 and 140.
 Highway 61 between mile markers 163 and 178.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of, north central and west central Nebraska.

LAT...LON 4193 10209 4210 10223 4238 10182 4212 10157
TIME...MOT...LOC 0134Z 235DEG 27KT 4207 10208

Gomez
Special weather statement, Sep 11, 8:43 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
843 PM CDT Wed Sep 11 2019

NEZ005-024-025-094-120230-
Eastern Cherry NE-Hooker NE-Western Cherry NE-Thomas NE-
843 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 930 PM
CDT/830 PM MDT/...

At 842 PM CDT/742 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Merritt Reservoir to
near Brownlee to near Seneca. Movement was east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Thedford, Seneca, Brownlee, Valentine National Wildlife Refuge,
Norway, Giant Hill, Highway 83 crossing Goose Creek and Highway 83
crossing the North Loup River.

This includes the following highways...
 Highway 2 between mile markers 190 and 216.
 Highway 97 between mile markers 103 and 111.
 Highway 83 between mile markers 144 and 195.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.

LAT...LON 4266 10044 4231 10026 4191 10050 4193 10101
      4229 10079 4258 10097
TIME...MOT...LOC 0142Z 265DEG 23KT 4257 10087 4230 10070 4201 10088

Gomez
Special weather statement, Sep 11, 8:58 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
858 PM CDT Wed Sep 11 2019

NEZ024-025-036-037-120245-
Hooker NE-McPherson NE-Thomas NE-Logan NE-
858 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...
NORTHWESTERN LOGAN...EASTERN MCPHERSON AND SOUTHWESTERN THOMAS
COUNTIES UNTIL 945 PM CDT/845 PM MDT/...

At 858 PM CDT/758 PM MDT/, Doppler radar was tracking a strong
thunderstorm over Tryon, moving northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Tryon and Ringgold.

This includes the following highways...
 Highway 92 between mile markers 193 and 213.
 Highway 97 between mile markers 23 and 44.
 Highway 83 between mile markers 123 and 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for north central and west central Nebraska.

LAT...LON 4141 10101 4155 10117 4194 10078 4166 10042
TIME...MOT...LOC 0158Z 216DEG 31KT 4156 10098

Jacobs
Local storm report, Sep 11, 9:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             VENANGO                 40.76N 102.04W
09/11/2019  E1.75 INCH       PERKINS            NE   TRAINED SPOTTER

&&

THORNE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:12 PM CDTSpecial Weather StatementLBFRock48 min
Sep 11, 7:17 PM CDTSpecial Weather StatementLBFHolt43 min
Sep 11, 7:17 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Sep 11, 7:23 PM CDTSpecial Weather StatementLBFCherry52 min
Sep 11, 7:27 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker48 min
Sep 11, 7:29 PM CDTSevere Thunderstorm WarningLBFKeith46 min
Sep 11, 7:32 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins43 min
Sep 11, 7:40 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 7:51 PM CDTFlash Flood WarningLBFHolt13 hr
Sep 11, 8:00 PM CDTSpecial Weather StatementLBFCherry45 min
Sep 11, 8:08 PM CDTSpecial Weather StatementLBFKeya Paha37 min
Sep 11, 8:11 PM CDTSpecial Weather StatementLBFHolt49 min
Sep 11, 8:13 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins47 min
Sep 11, 8:16 PM CDTSpecial Weather StatementLBFKeith44 min
Sep 11, 8:24 PM CDTFlash Flood WarningLBFHolt12 hr
Sep 11, 8:33 PM CDTSevere Thunderstorm WarningLBFHolt27 min
Sep 11, 8:34 PM CDTSpecial Weather StatementLBFGrant41 min
Sep 11, 8:43 PM CDTSpecial Weather StatementLBFCherry47 min
Sep 11, 8:53 PM CDTSevere Thunderstorm WarningLBFChase, Deuel, Garden, Hayes, Keith, Perkins67 min
Sep 11, 8:55 PM CDTSevere Thunderstorm WarningLBFLincoln28 min
Sep 11, 8:58 PM CDTSpecial Weather StatementLBFMcPherson47 min
Sep 11, 9:27 PM CDTSpecial Weather StatementLBFBoyd48 min
Sep 11, 9:31 PM CDTSpecial Weather StatementLBFCherry44 min
Sep 11, 9:32 PM CDTAreal Flood AdvisoryLBFBoyd, Holt4 hr
Sep 11, 9:40 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 11, 9:41 PM CDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Keith, Lincoln, Perkins64 min
Sep 11, 9:44 PM CDTSpecial Weather StatementLBFMcPherson46 min
Sep 11, 9:47 PM CDTSpecial Weather StatementLBFThomas43 min
Sep 11, 10:01 PM CDTFlash Flood WarningLBFBoyd, Holt11 hr
Sep 11, 10:31 PM CDTFlash Flood WarningLBFBrown, Keya Paha, Rock14 hr
Sep 11, 10:36 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier, Hayes, Lincoln54 min
Sep 11, 11:05 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup55 min
Sep 11, 11:32 PM CDTSevere Thunderstorm WarningLBFCuster, Frontier43 min
Sep 12, 12:01 AM CDTSpecial Weather StatementLBFGarfield, Wheeler44 min
Sep 12, 1:29 AM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock7 hr
Sep 12, 4:05 AM CDTRiver Flood WarningLBFHolt4 days
Sep 12, 8:19 AM CDTAreal Flood WarningLBFHolt4 hr
Sep 12, 8:46 AM CDTAreal Flood WarningLBFBoyd, Holt4 hr
Sep 12, 9:00 AM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock4 hr
Sep 12, 12:19 PM CDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock4 days
Sep 12, 12:55 PM CDTAreal Flood AdvisoryLBFCherry48 hr

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.